Diphen 200 ct

$30.00

Diphen 200 ct. Compares to Benadryl®
For relief from sneezing, itchy nose and throat, and watery eyes caused by hay fever and other symptoms of allergic reactions.
May cause drowsiness.
Each capsule contains: Diphenhydramine HCl 25mg

SKU: 1481 Category:

Description

Diphen 200 ct. Compares to Benadryl®
For relief from sneezing, itchy nose and throat, and watery eyes caused by hay fever and other symptoms of allergic reactions.
May cause drowsiness.
Each capsule contains: Diphenhydramine HCl 25mg

Additional information

Weight 0.226796 lbs

Reviews

There are no reviews yet.

Be the first to review “Diphen 200 ct”

Your email address will not be published. Required fields are marked *

81 − = 76